# SDR 2021F00327

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: General aviation
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 21,766 hours, 22,763 cycles
- Engine: Cfmint CFM565B4
- Engine time: 21,047 hours, 22,012 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT – WO 15663695: 01-DEC-2021=> AUTO FLT RUD TRV LIM 1 FAULT CAME ON ECAM.

CORRECTIVE ACTION: 02-DEC-2021=> IN ACCORDANCE WITH TSM 22-61-00-810-803-A PREV LEG REP, CORRELATED FAILURE AND POST RLT REPORTS SHOW FAC1/RTL ACTR (4CC) = REPLACE THE ELECTRONIC MODULE OF THE RUDER TRAVEL LIMITATION UNIT (IN PROGRESS)
